# SDR C2XAOOIA355

- Difficulty date: September 26, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: N15932
- Make and model: Emb EMB-145
- Aircraft serial: 145015
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 14522226003
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, THE CENTER FLOORBEAM GUSSET AT FRAME 20-23 WAS FOUND TO BE CORRODED. MX  REMOVED / REPLACED THE AFFECTED GUSSETT IN ACCORDANCE WITH EMB 145 SRM 51-40-02 AND THE A/C WAS APPROVED FOR RETURN TO SERVICE.
